I have to take 4 lovaza a day and each time i take 1 my body gets super hot i get super red and it feels like i have 108 fever!! Could someone please help me??
Yes you are experiencing serious side effects and you must stop the use of the medication NOW and contact your doctor first thing tomorrow morning.-
Fever, chills, body aches, flu symptoms; mild skin rash.
You may report side effects to FDA at 1-800-FDA-1088.
If the coditions get worse just go to the hospital, safety always comes first.-OK.-
Take care and do not get desperate this med is omega 3 I take it too it is usually very safe.-
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Been on lovaza for 9 months, side effects awful, fever, fatigue, muscle aches, head aches. how long?
Posted 16 Jul 2010 • 2 answers
Posted 24 Mar 2011 • 3 answers
Posted 24 Jul 2014 • 1 answer
Posted 24 Sep 2015 • 0 answers